# SDR ASAA2014062208311

- Difficulty date: June 22, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 13,656 hours, 4,072 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN ELECTRICAL POWER TRANSFERED FROM GROUND POWER TO NR 1 GEN, POWER TRANSFER OCCURRED NORMALLY.  DURING REMOVAL OF GROUND POWER, NR 1 GENERATOR FELL OFF LINE.  ACFT GROUNDED.  ACCOMPLISHED NR 1, NR 2 AND APU GCU BITE PROCEDURES REF MM 24-21, TASK 801. NO CURRENT FAULTS OR STORED FAULTS.  ACCOMPLISHED AC POWER OPS TEST IAW MM 24-21-00, OPS NORMAL. UNABLE TO DUPLICATE PROBLEM. REPLACED NR 1 GENERATOR CONTROL BREAKER C801 IAW MM 24-21-41 AS A PRECAUTION.  OPS NORMAL.
